# SDR DL72S010662

- Difficulty date: April 21, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 50,673 hours, 33,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, R1 DOOR CUTOUT LOWER AFT CORNER. A CRACK WAS FOUND IN THE SKIN AND UNDERLYING BEARSTRAP OF   THE LOWER AFT CORNER OF THE FWD GALLEY (R1) DOOR CUTOUT. THE CRACK WAS REMOVED WITH A 3 IN X 3 IN CUTOUT.  THE CRACK WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER  INSTALLED PER ER/A 380623-14, REV A.
